# SDR DALA2017012400608

- Difficulty date: January 23, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 67,813 hours, 50,067 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE GIRT BAR HARD TO INSTALL.  FOUND SLIDE BUSTLE DAMAGED AND NOT ALLOWING GIRT BAR TO ENGAGE COMPLETELY.  R & R THE  L1 DOOR SLIDE ASSY IAW AMDS WC 2561-4964. CHECKED GOOD.
